| Catalog Number |
CH2000S-PC |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
Event or Problem Description
The event occurred on an unspecified date and involved a spinning spiros® closed male luer, purple cap where it was reported by the customer the device presents a defective screw thread ¿ does not lock, leading to disconnection.There was unknown patient involvement, unknown adverse events/human harm.
Additional Manufacturer Narrative
Received one used.List #ch2000s-pc, spinning spiros® closed male luer, purple cap; lot #4549845.The used ch2000s-pc spinning spiros was confirmed to have the spin feature activated confirming that it had disconnected from a mating device.No mating device was returned to evaluate with the used ch2000s-pc spinning spiros.There was no visible damage or anomalies observed and the spin feature met product performance expectations.The probable cause of the reported disconnect cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 device returned to manufacturer on 8/9/2023.
Event or Problem Description
Additional information received by the customer stating the incident was observed during the preparation for the pui (hospital pharmacy) before dispensing to the care service.No adverse events, no human harm, no delay in therapy, no blood loss, no physical defects observed before use.Drug used with this device: cyclophosphamide.No leakage noted.The incident was observed at the end of preparation.